# SDR DALA2024082208363

- Difficulty date: August 21, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 59,201 hours, 42,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9527, CORROSION ON RH WEB BTW STA Y=446 TO STA Y=465 AT CPAX. CORRECTIVE ACTION: CORROSION LEVEL 2: RH WEB BTW STA Y=446 TO STA Y=465 AT CPAX WAS REPAIRED PER B717 SRM 53-00-55-2R PROCEDURE 4. FIGURE 210. (LP 0514913)
